# SDR DHL2005781560

- Difficulty date: February 24, 2005
- Submitted: March 19, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Clip
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, VERT STAB FIN STA 157 AT STR 9 LT HAS 2 FRAME CLIPS CRACKED.  REMOVED FRAME CLIP BS 157 STR 9 LT IAW B727 SRM 51-30-2.  FABRICATED (2 EA) FRAME CLIP MATERIAL USED 7075T6 .050 PO NR 9001777 DIM .750 BY 2.50 BY 5 INCHES IAW B727 SRM 55-30-2 FIG 2 AND 51-20-1 FIG 7.  TREATED AND PRIMED CLIP IAW B727 SRM 51-10-2.  INSTALLED FRAME CLIP BS 157 TO STR NR 9 LT IAW B727 SRM 51-30-2.
